教师与研究
  您的位置:首页 > 教师与研究 > 统计与金融系  
   毛甜甜【English】
  • 姓 名
  • 职 称
  • 电 话
  • 邮 件
  • 所属单位
  • 主要研究方向
  • 毛甜甜
  • 副教授
  • 86+551-63606231
  • tmao(at)ustc.edu.cn     (at)换成@
  • 统计与金融系
  • 概率与统计
  •   个人详细信息

    毛甜甜,女,1986生,汉族。2012年5月于中国科技大学大学获理学博士学位,同年5月进入管理学院统计与金融系进行博士后工作。主要研究方向为随机比较、风险度量和极值理论。


     科研项目

    国家自然科学基金面上项目"基于风险度量的金融监管" 2017-2020, 项目主持人

    国家自然科学青年基金“多元极值理论及其在风险理论中的应用”, 2014-2016,  项目主持人

    中央高校青年创新基金“相依极值风险的风险度量的研究”, 2013-2015, 项目主持人

    中国博士后科学基金“聚合相依风险的风险度量及浓度的二阶逼近”, 2012-2014, 项目主持人


     发表论文    

    25. He, F., Mao, T.*, Hu, T. and Shu, L. (2017). Design and analysis of the weighted likelihood ratio chart based on a new type of statistical distance measure. Expert Systems with Applications, accepted.


     24. Mao, T., Xia, W. and Hu, T. (2017). Preservation of log-concavity under convolution. Probability in the Engineering and Informational Sciences, accepted.


     23. Cai, J., Wang, Y. and Mao, T. (2017). Tail subadditivity of distortion risk measures and multivariate tail distortion risk measures. Insurance: Mathematics and Economics, 75, 105–116.


     22. Liu, Q., Mao, T.* and Hu, T. (2017). Closure Properties of the Second-order Regular Variation Under Convolutions. Communications in Statistics - Theory and Methods, 46, 104–119.


     21. Bignozzi, V., Mao, T.*, Wang, B. and Wang, R. (2016). Diversification limit of quantiles under dependence uncertainty. Extremes, 19(2), 142–170.


     20. Mao, T. and Yang, F. (2015). Risk concentration based on Expectiles for extreme risks under FGM copula, Insurance: Mathematics and Economics, 64, 429–439.


     19. Mao, T.* and Ng, K. (2015). Second-order properties of tail probabilities of sums and randomly weighted sums. Extremes, 18(3), 403–435.


     18. Mao, T. and Wang, R. (2015). On aggregation sets and lower-convex sets. Journal of Multivariate Analysis, 138, 170–181.


     17. Mao, T., Ng, K. and Hu, T. (2015). Asymptotic expansions of generalized quantiles and Expectiles for extreme risks. Probability in the Engineering and Informational Sciences, 29, 309–327.


     16. Mao, T. and Hua, L. (2016). Second-order regular variation inherited from Laplace-Stieltjes transforms. Communications in Statistics - Theory and Methods, 45(15), 4569–4588.


     15. Mao, T. and Hu, T. (2015). Relations between the spectral measures and dependence of MEV distributions Extremes, 18, 65–84.


     14. Liu, Q., Mao, T. and Hu, T. (2014). The second-order regular variation of order statistics. Probability in the Engineering and Informational Sciences, 28(2), 209-222.


     13. Mao, T. and Hu, T. (2013). Second-order properties of risk concentrations without the condition of asymptotic smoothness. Extremes, 16(4), 383-405.


     12. Xu, M. and Mao, T. (2013). Optimal capital allocation based on the tail Mean-Variance model. Insurance: Mathematics and Economics, 53(3), 533-543.


     11. Chen, D., Mao, T. and Hu, T. (2013). Asymptotic behavior of extremal events for aggregate dependent random variables. Probability in the Engineering and Informational Sciences, 27(4), 507-531.


     10. Mao, T., Pan, X. and Hu, T. (2013). On orderings between weighted sums of variables. Probability in the Engineering and Informational Sciences, 27(1), 85-97.


     9. Mao, T., Lv, W. and Hu, T. (2012). Second-order expansions of the risk concentration based on CTE. Insurance: Mathematics and Economics, 51(2), 449-456.


     8. Lv, W., Mao, T. and Hu, T. (2012). Properties of second-order regular variation and expansions for risk concentration. Probability in the Engineering and Informational Sciences, 26(4), 535-559.


     7. Mao, T. and Hu, T. (2012). Second-order properties of Haezendonck-Goovaerts risk measure for extreme risks. Insurance: Mathematics and Economics, 51(2), 333-343.


     6. Mao, T. and Hu, T. (2012). Characterization of left-monotone risk aversion in the RDEU model. Insurance: Mathematics and Economics, 50(3), 413-422.


     5. Chen, D., Mao, T., Pan, X. and Hu, T. (2012). Extreme value behavior of aggregate dependent risks. Insurance: Mathematics and Economics, 50(1), 99-108.


     4. Mao, T. and Hu, T. (2011). A new proof of Cheung’s characterization of comonotonicity. Insurance: Mathematics and Economics, 48(2), 214-216.


     3. Mao, T., Hu, T. and Zhao, P. (2010). Ordering convolutions of heterogeneous exponential and geometric distributions revisited. Probability in the Engineering and Informational Sciences, 24(3), 329-348.


     2. Mao, T. and Hu, T. (2010). Stochastic properties of INID progressively Type-II censored order statistics. Journal of Multivariate Analysis, 101(6), 1493-1500.


     1. Mao, T. and Hu, T. (2010). Equivalent characterizations on orderings of order statistics and sample ranges. Probability in the Engineering and Informational Sciences, 24(2), 245-262.

     

     Book Chapter

     Mao, T. (2013). Second-order conditions of regular variation and inequalities of Drees type. In {\em Lectures Notes in Statistics} (Eds: Li, H. and Li, X.) Vol.208, Springer, Chapter 16, pp. 233-246.




    工作经历

    2016.02-至今 中国科学技术大学 统计与金融系 副教授

    2014.04-2016.01 中国科学技术大学 统计与金融系 副研究员

    2014.04-2015.04 滑铁卢大学统计与精算科学系 博士后

    2012.5-2014.03 中国科学技术大学 统计与金融系 博士后

    2012.11-2013.02 香港大学 统计与精算科学系 访问学者